# SDR AU980261

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR86414
- Condition: Faulty
- Location: Nlg Actuator
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR RESTRICTOR BLOCKED BY UNKNOWN FOREIGN MATERIAL.
